Solvable flag transitive affine groups.

David A. Foulser

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 191-204
  • ISSN: 0025-5874; 1432-1823

How to cite


Foulser, David A.. "Solvable flag transitive affine groups.." Mathematische Zeitschrift 86 (1964/65): 191-204. <>.

author = {Foulser, David A.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {191-204},
title = {Solvable flag transitive affine groups.},
url = {},
volume = {86},
year = {1964/65},

AU - Foulser, David A.
TI - Solvable flag transitive affine groups.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 191
EP - 204
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.